This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Clozapine and Tardive Dyskinesia

Richard Kumet and Marlene P. Freeman

Published: February 1, 2002

Article Abstract

Letter to the Editor

Sir: In general, it is assumed that clozapine does not cause tardive dyskinesia. In fact, clozapine is used to treat the often permanent and disabling condition. A few reports, however, have demonstrated that tardive dyskinesia, although rare, can result from clozapine use.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 63

Quick Links: Movement Disorders

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Original Research

Prevalence and Correlates of Obsessive-Compulsive Symptoms in Individuals With Schizophrenia, Schizoaffective Disorder, or Bipolar Disorder

Prevalence and correlates of obsessive-compulsive symptoms and OCD were identified from the case records of over 22,500...

Read More...